The Baer-Kaplansky Theorem for almost completely decomposable groups

E. Blagoveshchenskaya, G. Ivanov, Phill Schultz

    Research output: Chapter in Book/Conference paperConference paper

    Original languageEnglish
    Title of host publicationAmerican Mathematical Society Series Contemporary Mathematics
    EditorsA.V. Kelarev, R. Goebel, K.M. Rangaswamy, P. Schultz, C. Vinsonhaler
    Place of PublicationProvidence, RI
    PublisherAmerican Mathematical Society
    Pages85-93
    Volume273
    EditionPerth, Australia
    ISBN (Print)0821827510
    Publication statusPublished - 2001
    EventThe Baer-Kaplansky Theorem for almost completely decomposable groups - Perth, Australia
    Duration: 1 Jan 2001 → …

    Conference

    ConferenceThe Baer-Kaplansky Theorem for almost completely decomposable groups
    Period1/01/01 → …

    Cite this